# SDR CAL960188

- Difficulty date: February 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17321
- Make and model: Boeing 7373T0
- Aircraft serial: 23372
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Breaker
- Condition: Popped
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

FLT NR 1645 - EWR - WHEN GEAR WAS EXTENDED FOR LANDING AT PHX, THREE GREEN GEAR INDICATION LIGHTS WERE NOT RECEIVED.  THE NOSE GEAR AIR/GROUND CIRCUIT BREAKER WAS FOUND POPPED DURING A TOWER FLYBY.  THE CIRCUIT BREAKER WAS RESET AND PANEL INDICATED THREE GREEN.  THE AIRCRAFT LANDED WITHOUT FURTHER PROBLEMS.  (M)
